# SDR AALA2018041809040

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 14,605 hours, 5,578 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Pump
- Part number: 14330375
- Part serial: 5388
- Condition: Faulty
- Location: Toilet
- Part time: 12,621 hours, 4,882 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT TOILET WON`T FLUSH,  ELECTRICAL ODOR IN THE AFT LAVATORY. MX FOUND THE VACUUM PUMP IS NOT FUNCTIONING CORRECTLY. REPLACED VACUUM GENERATOR IAW AMM 38-31-64.
